Vol. 60, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Oscillatory properties of solutions of certain nth order functional differential equations

Gary Grefsrud

Vol. 60 (1975), No. 2, 83–93
Abstract

With n even and tn1a(t)dt < , necessary conditions for x(n)(t) + a(t)f(x(g(t))) = 0 to have a bounded nonoscillatory solution are given. If n = 2, sufficient conditions are also given. Conditions which insure that solutions of x(n)(t) + f(t,x(g(t))) = 0 are oscillatory or tend monotonically to zero are also presented in this paper.

Mathematical Subject Classification
Primary: 34K15
Milestones
Received: 9 January 1975
Published: 1 October 1975
Authors
Gary Grefsrud